Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 2 > No. 1

 
   

Perturbation results for comparison of Markov models

PP: 27-31
Author(s)
Boualem Rabta,
Abstract
Markov chains are useful to model various complex systems. In numerous situations, the underlying Markov chain is subject to changes. For example, states may be added or deleted and transition probabilities perturbed. It is therefore, necessary to ensure the robustness of the system and to estimate the resulting deviation in the characteristics. In this paper we study the sensitivity of finite Markov chains subject to changes in their state space and propose updating formulas and perturbation bounds.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved